# SDR FDKA2009122400211

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 20,413 hours, 18,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6210.  IN FLIGHT MAIN CABIN DOOR SQUEAL.  MX CLEANED AND LUBED DOOR SEAL PRESSURE CHECKS GOOD.
